Article

Newton-type methods on Riemannian manifolds under Kantorovich-type conditions This paper is dedicated to the memory of Sergio Plaza.

Journal ar
Applied Mathematics and Computation
  • Volumen: 227
  • Fecha: 15 January 2014
  • Páginas: 762-787
  • ISSN: 00963003
  • Source Type: Journal
  • DOI: 10.1016/j.amc.2013.11.055
  • Document Type: Article
One of the most studied problems in numerical analysis is the approximation of nonlinear equations using iterative methods. In the last years, attention has been paid in studying Newton's method on manifolds. In this paper, we generalize this study considering some Newton-type iterative methods. A characterization of the convergence under Kantorovich type conditions and optimal estimates of the error are found. Using normal coordinates the order of convergence is derived. The sufficient semilocal convergence criteria are weaker and the majorizing sequences are tighter for the special cases of simplified Newton and Newton methods than in earlier studies such as Argyros (2004, 2007, 2008) [6,8,12] and Kantorovich and Akilov (1964) [32]. © 2013 Elsevier Inc. All rights reserved.

Author keywords

    Indexed keywords

      Funding details